# SDR NWAA073305810

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 16,765 hours, 5,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, BATTERY TEST FOUND 4 BATTERIES NOT RUNNING LONGER THAN TEN MINUTES.  MAINTENANCE REMOVED AND REPLACED 4 EMERGENCY BATTERIES.  OPERATIONAL CHECK GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
